Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 396, NWS Springfield, MO

June 19, 2008Douglas County, Ozark County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 19, 2008, 11:05 PM CDT for Douglas County, Ozark County, Missouri. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2008, 11:05 PM CDT (04:05 UTC)
Expired
Jun 20, 2008, 12:00 AM CDT
In force
55 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Douglas County, MO, Ozark County, MO

The radar

The Springfield radar (KSGF), 105 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.1 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1524 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1524 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 200405
SVRSGF
MOC067-153-200500-
/O.NEW.KSGF.SV.W.0396.080620T0405Z-080620T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1105 PM CDT THU JUN 19 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN OZARK COUNTY IN SOUTHWEST MISSOURI...
  SOUTHERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...

* UNTIL MIDNIGHT CDT.

* AT 1104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR SQUIRES...OR 7 MILES SOUTH OF AVA...MOVING
  SOUTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER
  SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHEASTERN OZARK AND SOUTHERN DOUGLAS COUNTIES...INCLUDING THE
  TOWNS OF WASOLA...ROCKBRIDGE...BRIXEY...ZANONI...SYCAMORE AND DORA.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE.

LAT...LON 3652 9218 3681 9279 3697 9270 3691 9211
TIME...MOT...LOC 0405Z 293DEG 21KT 3685 9264

$$

CLAYCOMB
3 follow-up statements
000 
WWUS53 KSGF 200423
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1123 PM CDT THU JUN 19 2008

MOC067-153-200500-
/O.CON.KSGF.SV.W.0396.000000T0000Z-080620T0500Z/
DOUGLAS MO-OZARK MO-
1123 PM CDT THU JUN 19 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN OZARK AND SOUTHEASTERN DOUGLAS COUNTIES...

AT 1119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR WASOLA...OR 11 MILES SOUTHEAST OF AVA...
MOVING SOUTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN OZARK AND SOUTHEASTERN DOUGLAS COUNTIES...INCLUDING THE
TOWNS OF BRIXEY...ROCKBRIDGE...ZANONI...SYCAMORE AND DORA.

DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

LAT...LON 3676 9267 3694 9259 3691 9211 3652 9218
TIME...MOT...LOC 0423Z 293DEG 21KT 3681 9252

$$

CLAYCOMB
000 
WWUS53 KSGF 200446
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1146 PM CDT THU JUN 19 2008

MOC067-153-200500-
/O.CON.KSGF.SV.W.0396.000000T0000Z-080620T0500Z/
DOUGLAS MO-OZARK MO-
1146 PM CDT THU JUN 19 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHEASTERN OZARK AND SOUTHEASTERN DOUGLAS COUNTIES...

AT 1143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR BRIXEY...OR 20 MILES SOUTHEAST OF AVA...
MOVING SOUTHEAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN OZARK AND SOUTHEASTERN DOUGLAS COUNTIES...INCLUDING THE
TOWNS OF ZANONI...SYCAMORE AND DORA.

DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THIS STORM. WHILE NOT
IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

LAT...LON 3661 9236 3662 9237 3662 9240 3663 9240
      3665 9245 3666 9245 3669 9252 3690 9246
      3691 9211 3652 9218
TIME...MOT...LOC 0446Z 293DEG 21KT 3676 9237

$$

CLAYCOMB
000 
WWUS53 KSGF 200454
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 PM CDT THU JUN 19 2008

MOC067-153-200504-
/O.EXP.KSGF.SV.W.0396.000000T0000Z-080620T0500Z/
DOUGLAS MO-OZARK MO-
1154 PM CDT THU JUN 19 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OZARK AND
SOUTHEASTERN DOUGLAS COUNTIES EXPIRES AT MIDNIGHT CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

LAT...LON 3661 9236 3662 9237 3662 9240 3663 9240
      3665 9245 3666 9245 3669 9252 3690 9246
      3691 9211 3652 9218
TIME...MOT...LOC 0454Z 293DEG 21KT 3674 9232

$$

CLAYCOMB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 5:59 PM CDT, 5 hours 6 minutes earlier.

Area forecast discussion, Jun 19, 5:59 PM CDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
559 PM CDT THU JUN 19 2008

...UPDATE TO AVIATION...

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

A BRIEF LULL IN THE ACTION UNTIL ADDITIONAL TSRA DEVELOPMENT MOVES
IN FROM THE NORTHWEST.

CURRENTLY...SGF WSR-88D INDICATES THAT A LARGE OUTFLOW BOUNDARY
EXTENDS FROM NEAR JERICO SPRINGS SOUTHWARD TO FREISTATT TO SHELL
KNOB TO FAR SOUTHWESTERN STONE COUNTY. SCT TSRA CONTINUES TO FIRE
ON THE EASTERN SIDE OF THIS BOUNDARY DUE TO LINGERING LOW LEVEL
CONVERGENCE. ADDITIONAL TSRA ACTIVITY CONTINUES TO GARNER STRENGTH
JUST TO OUR NORTH AND NORTHWEST OVER E KS AND NW MO. EVEN MORE
TSRA GROWTH HAS BEEN OBSERVED DURING THE PAST FEW HOURS FARTHER TO
THE NORTH OVER NEB AND IA.

CONVECTION THAT AFFECTED THE HWY 65 CORRIDOR HAS DONE A NUMBER ON
THERMODYNAMIC PROFILES. TEMPERATURES HAVE COOLED TO AROUND
70F...AND BOTH SBCAPE AND MLCAPE VALUES HAVE PLUMMETED INTO THE
HUNDREDS OF J/KG. AREAS THAT WERE UNTOUCHED BY CONVECTION THIS
AFTERNOON REMAINED PRIMED FOR SUPPORTING CONTINUED TSRA
DEVELOPMENT. IN GENERAL...SBCAPE AND MLCAPE ARE NEAR 2000 J/KG.
WITH DEEP LAYER SHEAR NEARING 40KT...SUPERCELL STRUCTURES WILL
REMAIN POSSIBLE THIS EVENING. MID LEVEL WAVE WITHIN NW FLOW ALOFT
WILL CONTINUE TO PROVIDE FOCUS FOR LIFT AS IT MOVES INTO MO.

THE END RESULT IS THAT ANOTHER PERIOD OR TWO OF TSRA ARE IN THE
OFFING FOR THE AREA THROUGH TONIGHT. SEVERE RISK WILL BE MOST
PROMINENT THIS EVENING...SLACKENING OFF DUE TO DECREASED
INSTABILITY DURING THE OVERNIGHT HOURS...THOUGH THE RISK FOR
TORRENTIAL RAIN AND LOCALIZED FLASH FLOODING WILL REMAIN.

GAGAN

&&

.DISCUSSION...

THUNDERSTORMS HAVE DEVELOPED ACROSS THE CENTRAL PORTION OF THE CWA
THIS AFTERNOON...ALONG A BOUNDARY ROUGHLY LOCATED ALONG THE
HIGHWAY 65 CORRIDOR. STRONG TO SEVERE STORMS HAVE DEVELOP AS ML
CAPE OF 1200 TO 2000 J/KG AND 0-6KM BULK SHEAR AROUND 30KT IS
LOCATED ACROSS THE AREA. WITH THE INSTABILITY...SHEAR AND STEEP
LAPSE RATES LARGE HAIL WILL BE POSSIBLE WITH THESE STORMS. THE
TORNADO THREAT LOOKS TO BE LIMITED DUE TO THE LACK OF LOW LEVEL
SHEAR...HOWEVER WITH THE DEEP LAYER SHEAR SUPERCELLS ARE POSSIBLE...SO
CANNOT RULE OUT AN ISOLATED TORNADO.

IN ADDITION TO THIS ACTIVITY...AN UPPER LEVEL SHORTWAVE IS MOVE
ACROSS THE CENTRAL PLAINS. THIS SHORTWAVE IS THE FOCUS FOR
THUNDERSTORM DEVELOPMENT FROM NORTH CENTRAL OKLAHOMA INTO IOWA.
THIS SHORTWAVE WILL CONTINUE TO PUSH TOWARDS THE AREA THIS
AFTERNOON AND EVENING. AS A RESULT THE THUNDERSTORMS ACROSS
KANSAS AND NEBRASKA WILL PUSH INTO THE AREA THIS EVENING. WIND
SHEAR AND INSTABILITY WILL REMAIN SIGNIFICANT ENOUGH TO SUPPORT
SEVERE THUNDERSTORMS THIS EVENING. THE MAIN HAZARDS WITH THESE
STORM WILL BE LARGE HAIL AND DAMAGING WINDS. ALSO...THESE STORMS
WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL AND LOCALIZED
FLASH FLOODING. THUNDERSTORM CHANCES WILL LINGER ACROSS THE AREA
THROUGH FRIDAY AS THE STORM SYSTEM SLOWLY PUSHES THROUGH THE AREA.

SATURDAY THE UPPER LEVEL RIDGE IS EXPECTED TO PUSH EAST INTO THE
AREA...BRING WARMER TEMPERATURES AND DRY WEATHER THROUGH THE
WEEKEND INTO THE START OF THE WORK WEEK. TUESDAY AN UPPER LEVEL
SHORTWAVE IS EXPECTED TO FLATTEN THE RIDGE AND PRODUCE RAIN ACROSS
THE AREA THROUGH WEDNESDAY.

WISE

&&

.AVIATION...

FOR THE 00Z TAF PACKAGE...PRIMARY FORECAST CHALLENGE CONTINUES TO
BE SCT TSRA THAT WILL PERSIST THIS EVENING AND LIKELY INTO THE
OVERNIGHT HOURS. ANY MVFR OR IFR VIS/CIG WILL BE ASSOCIATED WITH
TSRA ACTIVITY AND NOT WORTHY OF MORE THAN A TEMPO. TSRA ACTIVITY
SHOULD SHIFT TO THE EAST OF THE AERODROMES FRIDAY MORNING. WINDS
WILL BE VARIABLE TONIGHT...BECOMING WESTERLY BY FRIDAY AFTERNOON.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 19, 11:01 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1101 PM CDT THU JUN 19 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210415-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1101 PM CDT THU JUN 19 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS CAPABLE OF PRODUCING TORRENTIAL RAINFALL AND FLASH
  FLOODING...HAIL UP TO THE SIZE OF QUARTERS...AND WIND GUSTS OVER
  60 MPH.

  AREAS AFFECTED AND TIMING:

  THE GREATEST CHANCES FOR FLASH FLOODING WILL BE ALONG A LINE
  FROM CARTHAGE TO SPRINGFIELD TO NIXA TO AVA. SEVERE THUNDERSTORMS
  WILL BE POSSIBLE OVER THE ENTIRE AREA THROUGH 6 AM.

  DISCUSSION:

  ONGOING STORMS WERE PRODUCING TORRENTIAL RAINFALL RATES OVER
  ONE INCH PER HOUR...AND OCCASIONAL WIND GUSTS OVER 60 MPH ALONG
  A LINE FROM LAMAR TO SPRINGFIELD TO AVA. FLASH FLOODING WILL
  LIKELY DEVELOP OVER NORTHERN LAWRENCE AND SOUTHWEST GREENE
  COUNTIES LATE TONIGHT...ESPECIALLY IN LOW LYING AREAS NEAR
  CREEKS...STREAMS AND LOW WATER CROSSINGS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  THUNDERSTORM CHANCES WILL CONTINUE INTO FRIDAY AS A FRONT MOVES
  THROUGH THE AREA. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME.

  THUNDERSTORMS WILL BE POSSIBLE DURING THE MIDDLE HALF OF NEXT
  WEEK.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED ALONG AND NORTH OF A STOCKTON
  TO SALEM LINE THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, Jun 19, 8:57 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
857 PM CDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     GRAVOIS MILLS           38.31N 92.83W
06/19/2008                   MORGAN             MO   TRAINED SPOTTER

            ESTIMATED SUSTAINED 60 MPH WINDS

&&

MTERRY
Local storm report, Jun 19, 8:59 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
859 PM CDT THU JUN 19 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     GRAVOIS MILLS           38.31N  92.83W
06/19/2008                   MORGAN             MO   PUBLIC

            LARGE TREE UPROOTED AND LANDED ON THE PORCH OF A HOME.

&&

KARDELL
Local storm report, Jun 19, 9:11 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
911 PM CDT THU JUN 19 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     3 N OSAGE BEACH         38.19N  92.62W
06/19/2008                   MILLER             MO   LAW ENFORCEMENT

            LARGE TREE DOWN OVER A POWER LINE

&&

KARDELL
Local storm report, Jun 19, 9:20 PM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
920 PM CDT THU JUN 19 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0919 PM     FLASH FLOOD      GRAVOIS MILLS           38.31N  92.83W
06/19/2008                   MORGAN             MO   LAW ENFORCEMENT

            FLOODING OVER HIGHWAY 5 IN DOWNTOWN.

&&

KARDELL
Local storm report, Jun 19, 9:26 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
926 PM CDT THU JUN 19 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TORNADO          SPRINGFIELD             37.20N 93.29W
06/19/2008                   GREENE             MO   NWS STORM SURVEY

            AN EF1 TORNADO ALONG WITH THE STORMS REAR FLANK DOWNDRAFT
            DAMAGED SEVERAL STRUCTURES AND UPROOTED NUMEROUS TREES ON
            EITHER SIDE OF HIGHWAY 65 BETWEEN KEARNEY AND SUNSHINE
            STREETS.

&&

SRUNNELS
Special weather statement, Jun 19, 10:36 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1036 PM CDT THU JUN 19 2008

MOZ090-094-200400-
LAWRENCE MO-GREENE MO-
1036 PM CDT THU JUN 19 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN LAWRENCE AND
SOUTHWESTERN GREENE COUNTIES UNTIL 1100 PM CDT...

AT 1034 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MILLER...OR 7 MILES NORTH OF MOUNT
VERNON...MOVING EAST AT 25 MPH.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

CLAYCOMB

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:34 PM CDTSevere Thunderstorm WarningSGFBenton56 min
Jun 19, 7:51 PM CDTTornado WarningSGFBenton39 min
Jun 19, 8:10 PM CDTSevere Thunderstorm WarningSGFCamden, Hickory, Morgan65 min
Jun 19, 8:32 PM CDTFlash Flood WarningSGFDade, Greene6 hr
Jun 19, 8:41 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede64 min
Jun 19, 8:51 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski54 min
Jun 19, 9:13 PM CDTSevere Thunderstorm WarningSGFCamden30 min
Jun 19, 9:22 PM CDTFlash Flood WarningSGFMorgan3 hr
Jun 19, 9:56 PM CDTAreal Flood WarningSGFChristian, Dallas, Greene, Hickory, Polk, Taney11 hr
Jun 19, 10:12 PM CDTSevere Thunderstorm WarningSGFChristian, Stone25 min
Jun 19, 10:50 PM CDTFlash Flood WarningSGFGreene, Lawrence4 hr
Jun 19, 11:37 PM CDTFlash Flood WarningSGFDouglas, Ozark, Taney6 hr
Jun 20, 2:24 AM CDTAreal Flood WarningSGFDade, Greene, Lawrence48 hr
Jun 20, 3:00 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton47 min
Jun 20, 5:00 AM CDTDense Fog AdvisorySGFBenton, Camden, Hickory, Laclede, Maries, Miller and 4 more4 hr
Jun 20, 5:20 AM CDTAreal Flood WarningSGFChristian, Douglas, Ozark, Taney6 hr
Jun 20, 7:50 AM CDTFlash Flood WarningSGFGreene3 hr
Jun 20, 2:37 PM CDTRiver Flood WarningSGFCedar28 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.